# SDR DALA2023103008884

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 58,504 hours, 41,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AISLE EXIT SIGN IS HANGING FREE. *** CONTRACT MAINTENANCE EVENT - OCM: 271717 *** COMPLIED WITH ERA 613272- 14 REV ORIG. TIME LIMITED REPAIR SECT I. DEFERED TO MONITOR FOR 1 FLT CYCLE. DTW MAINTENANCE REPLACED THE FORWARD CEILING MOUNTED EXIT LIGHT ASSEMBLY IAW ERA 613272-14 SECTION II REV ORIG. PERMANENT REPAIR COMPLETED. OK TO CLOSE MONITOR. AIRCRAFT IS OK FOR SERVICE. (LP #4735490)
